Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

$L_2$-representations and a Plancherel-type theorem for parabolic subgroups


Author: Frederick W. Keene
Journal: Bull. Amer. Math. Soc. 81 (1975), 117-120
MSC (1970): Primary 22D10, 22E25, 22E45, 43A30, 43A65
MathSciNet review: 0354938
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22D10, 22E25, 22E45, 43A30, 43A65

Retrieve articles in all journals with MSC (1970): 22D10, 22E25, 22E45, 43A30, 43A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13663-9
PII: S 0002-9904(1975)13663-9